- Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies
- Temporarily relieves sinus congestion and pressure
- Non-drowsy
- 12 hour
Active Ingredients: Each Tablet: Pseudoephedrine HCl, USP 120 mg
Inactive Ingredients: Castor Oil; Colloidal Silicon Dioxide; Hypromellose; Microcrystalline Cellulose; Magnesium Stearate; Titanium Dioxide







